Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 119, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 1, 2016, 3:07 PM MDT for Pueblo County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 3:07 PM MDT (21:07 UTC)
- Expired
- Jul 1, 2016, 3:45 PM MDT
- In force
- 38 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 63 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
527
WUUS55 KPUB 012107
SVRPUB
COC101-012145-
/O.NEW.KPUB.SV.W.0119.160701T2107Z-160701T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 345 PM MDT
* AT 306 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES SOUTH OF
SALT CREEK...OR 19 MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 15
MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL PUEBLO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3791 10468 3801 10479 3822 10461 3802 10436
TIME...MOT...LOC 2106Z 229DEG 12KT 3799 10469
HAIL...2.00IN
WIND...70MPH
$$
HODANISH3 follow-up statements
842
WWUS55 KPUB 012119
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MDT FRI JUL 1 2016
COC101-012145-
/O.CON.KPUB.SV.W.0119.000000T0000Z-160701T2145Z/
PUEBLO CO-
319 PM MDT FRI JUL 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL PUEBLO COUNTY...
AT 318 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
SALT CREEK...OR 16 MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 20
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL PUEBLO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3791 10468 3804 10474 3820 10459 3802 10436
TIME...MOT...LOC 2118Z 241DEG 18KT 3802 10460
HAIL...1.50IN
WIND...60MPH
$$
HODANISH953
WWUS55 KPUB 012125
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
325 PM MDT FRI JUL 1 2016
COC101-012145-
/O.CON.KPUB.SV.W.0119.000000T0000Z-160701T2145Z/
PUEBLO CO-
325 PM MDT FRI JUL 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL PUEBLO COUNTY...
AT 325 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
SALT CREEK...OR 16 MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL PUEBLO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3791 10468 3804 10474 3820 10459 3802 10436
TIME...MOT...LOC 2125Z 229DEG 12KT 3804 10458
HAIL...1.00IN
WIND...60MPH
$$
HODANISH527
WWUS55 KPUB 012130
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT FRI JUL 1 2016
COC101-012145-
/O.CON.KPUB.SV.W.0119.000000T0000Z-160701T2145Z/
PUEBLO CO-
330 PM MDT FRI JUL 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL PUEBLO COUNTY...
AT 330 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
SALT CREEK...OR 16 MILES SOUTH OF PUEBLO...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL PUEBLO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3802 10461 3815 10454 3802 10436 3794 10459
TIME...MOT...LOC 2130Z 248DEG 11KT 3803 10456
HAIL...1.00IN
WIND...60MPH
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:39 PM MDT, 28 minutes earlier.
Area forecast discussion, Jul 1, 2:39 PM MDT, 28 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 239 PM MDT FRI JUL 1 2016 .SHORT TERM...(This evening through Saturday) Issued at 236 PM MDT Fri Jul 1 2016 Currently... Very moist atmosphere over the region attm. Precip water values running 175-200% of normal per morning sounding data. Dewpts across the plains were mainly in the 60s with 50s in many mtns locations. Wat vap imagery shows a well defined short wave over the 4 corners region and it was moving northeast. Rest of today/evening/tonight Heavy rain potential is the primary concern. Latest runs of HRRR continue to show locally heavy rain potential over parts of the region for later this afternoon and evening. This looks realistic given the combination high llvl moisture...increasing CAPE values...and a llvl boundary moving towards the region which will act as a focusing mechanism for heavy precip in the US-50 corridor region/Pikes Peak region. Latest HRRR was showing several inches in a few hours time period over the greater COS/PUB area. A closer examination of this data indicates a 700 mb circulation is going to form in the great Pueblo region and move only slowly east- northeastward. This circulation will act to enhance to precip potential over the region. In addition...a few rotating storms will be possible today. CAPE is obviously not an issue as values will likely exceed 3000 J/kg by late this afternoon...however deep shear will only be modest. A couple of issues that may enhance lower level mesocyclone development will be the boundary extending e-w across the US-50 corridor and the rather stout 30-40 knt sw 700 mb winds overlaying a surface easterly flow. This combination...if it does develop...will allow for favorable llvl shear to exist over the region which would enhance potential tornado development. One concern which bodes against the TOR threat...as noted by chatting with the SPC....will be instability aloft which does not favor rapid storm growth. Heavy rain potential will move over the far east plains by later this evening...with the brunt of it likely to remain north of the us- 50 corridor. showers will be possible over the remainder of the region. Tomorrow... trough axis will be to our east and NW flow at mid lvls will be over the region. A bit more stable air will be over the region and believe the best potential for any locally heavy rain during the afternoon will remain over the mtns. Max temps will be a bit cooler with reading 2-3F cooler than today. \/Hodanish .LONG TERM...(Saturday night through Friday) Issued at 236 PM MDT Fri Jul 1 2016 Saturday night through Monday...Unsettled conditions will continue across the state over the weekend. Latest models show one upper shortwave exiting the state by midday Sunday, with another disturbance then crossing on Monday which will continue enhanced convection chances. However, available llvl moisture starts to thin a bit starting Sunday and even more so on Monday, so heavy pcpn potential will not be on tap as it was Fri and Sat. Look for gradual warming each day, with max temps climbing into the 80s to lower 90s by Mon. Mild nights will persist with min temps in the upper 40s to around 60 F each night. Tuesday through Friday...EC and GFS models all point to the upper ridge of high pressure trying to build back into the Desert SW, while an upper trough strengthens over British Columbia and the Pacific NW. The GFS model hints at a monsoon-like plume of moisture getting drawn up by increasing SW flow over the 4 Corners, while the EC paints a more westerly zonal flow with ocnl shortwaves in the northern stream increasing shower chances for the forecast area. Regardless of which solution one chooses, the end result is warming conditions with a continued diurnal shot for isolated to scattered aftn and eve convection for the mts, and isolated convection for the adjacent plains each day. Look for max temps to climb into the 90s to near 100 F for the plains, and into the 80s for the high valleys. Moore && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 236 PM MDT Fri Jul 1 2016 for kcos and kpub... main concern will be locally heavy rain later this afternoon and evening. Periods of ifr due to low cigs and heavy precip will be possible. Later tonight we may have some low stratus but nw flow at llvls is expected to pick up and this will decrease the threat of low stratus...especially late tonight and tomorrow morning. VFR is likely tomorrow. We may see some tsra late in the day. kals... scattered showers/tsra likely this afternoon and tomorrow afternoon with brief pds of mvfr psbl. Also...with southerly flow in the valley tonight...some low cigs will be possible causing ifr conditions. && .PUB Watches/Warnings/Advisories... Flash Flood Watch until midnight MDT tonight for COZ076>086-089- 093-095>098. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jul 1, 2:20 PM MDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 220 PM MDT FRI JUL 1 2016 COZ058>089-093>099-022030- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 220 PM MDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE REGION THIS AFTERNOON AND EVENING. THE GREATEST CONCENTRATION OF STORMS WILL BE ALONG THE ENTIRE U5-50 CORRIDOR AND THE PIKES PEAK REGION. HEAVY RAIN IS LIKELY WITH THE STORMS TODAY...AND FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS THIS AFTERNOON AND EVENING. HAIL UP TO THE SIZE OF PING PONG BALLS WILL BE POSSIBLE ALONG WITH WIND GUSTS UP TO 60 MPH. A BRIEF TORNADO COULD ALSO OCCUR. ALL STORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED SATURDAY, WITH LOCALLY HEAVY RAIN BEING A THREAT. BURN SCARS, URBAN AREAS AND LOCATIONS THAT HAVE RECEIVED RECENT HEAVY RAIN WILL BE PARTICULARLY VULNERABLE TO THE HEAVY RAIN THREAT. DRIER WEATHER IS THEN EXPECTED BEGINNING SUNDAY, HOWEVER THERE WILL STILL BE ENOUGH MOISTURE ACROSS THE AREA FOR DAILY THUNDERSTORM CHANCES THROUGH THE COMING WEEK. CHANCES FOR THUNDERSTORMS WILL BE HIGHEST OVER AND NEAR THE HIGHER TERRAIN, AND DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS FROM ALL THUNDERSTORMS WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH, BUT SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL. ON SATURDAY, THERE WILL BE THE POTENTIAL FOR A COUPLE SEVERE STORMS OVER PORTIONS OF THE SOUTHEAST PLAINS, WITH HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF SOUTH CENTRAL AND SOUTHEASTERN COLORADO. 34/27
In the hours before
Local storm report, Jul 1, 2:07 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
207 PM MDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
06/30/2016 M0.92 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL FOR JUNE 30
&&
MOORESpecial weather statement, Jul 1, 2:09 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 209 PM MDT FRI JUL 1 2016 COZ074-087-088-012045- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 209 PM MDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 245 PM MDT... AT 208 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GULNARE...OR 18 MILES NORTHWEST OF TRINIDAD...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR...BONCARBO AND GULNARE. LAT...LON 3718 10477 3731 10493 3756 10473 3746 10424 TIME...MOT...LOC 2008Z 225DEG 38KT 3730 10479 HODANISH
Special weather statement, Jul 1, 2:23 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 223 PM MDT FRI JUL 1 2016 COZ079-080-086-087-012115- WET MOUNTAINS ABOVE 10000 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 223 PM MDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUEBLO AND NORTH CENTRAL HUERFANO COUNTIES UNTIL 315 PM MDT... AT 222 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF GREENHORN MOUNTAIN...OR 24 MILES SOUTHWEST OF PUEBLO...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RYE AND COLORADO CITY. LAT...LON 3775 10502 3798 10496 3819 10472 3798 10439 TIME...MOT...LOC 2022Z 241DEG 17KT 3796 10482 HODANISH
Special weather statement, Jul 1, 2:44 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 244 PM MDT FRI JUL 1 2016 COZ088-012130- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 244 PM MDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 330 PM MDT... AT 244 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF AGUILAR...OR 18 MILES NORTH OF TRINIDAD...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS COUNTY. LAT...LON 3731 10446 3745 10462 3774 10439 3752 10409 TIME...MOT...LOC 2044Z 227DEG 15KT 3744 10448 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:05 PM MDT | Areal Flood Advisory | PUB | El Paso | 115 min |
| Jun 30, 8:09 PM MDT | Flash Flood Warning | PUB | Baca, Prowers | 111 min |
| Jul 1, 9:47 AM MDT | Flash Flood Watch | PUB | Bent, Crowley, Custer, El Paso, Fremont, Huerfano and 5 more | 14 hr |
| Jul 1, 2:09 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 1, 2:23 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| Jul 1, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
| Jul 1, 2:44 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jul 1, 3:35 PM MDT | Areal Flood Advisory | PUB | Huerfano, Pueblo | 115 min |
| Jul 1, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 38 min |
| Jul 1, 3:42 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jul 1, 4:05 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 12 min |
| Jul 1, 4:09 PM MDT | Special Weather Statement | PUB | Bent | 51 min |
| Jul 1, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 40 min |
| Jul 1, 4:28 PM MDT | Special Weather Statement | PUB | Fremont | 47 min |
| Jul 1, 4:34 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jul 1, 4:54 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 1, 4:59 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jul 1, 5:02 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 1, 5:10 PM MDT | Flash Flood Warning | PUB | Bent | 3 hr |
| Jul 1, 5:13 PM MDT | Special Weather Statement | PUB | Kiowa | 32 min |
| Jul 1, 5:14 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jul 1, 5:21 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 54 min |
| Jul 1, 5:26 PM MDT | Tornado Warning | PUB | Bent | 34 min |
| Jul 1, 5:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| Jul 1, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.